# SDR CHQA200700068

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 12,870 hours, 9,887 cycles
- Engine: Allsn AE3007A
- Engine time: 12,010 hours, 8,795 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Brake
- Part number: 3635001003
- Part serial: 00473A
- Condition: Faulted
- Location: Flap Xmsn
- Part time: 1,065 hours, 749 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STL TO DSM - DURING CLIMB-OUT OF STL, FLIGHT CREW RECEIVED FLAP FAIL EICAS MESSAGE.  CAPTAIN RAN QRH AND IT WAS DECIDED TO RETURN TO STL.  THE AIRCRAFT LANDED WITHOUT INCIDENT IN STL AND WAS TURNED OVER TO MAINTENANCE.  MAINTENANCE CHECKED THE CMC MESSAGES AND FOUND A CMC MESSAGE FOR FLAP JAMMING.  THE FAULT WAS TRACED TO THE RT FLAP TRANSMISSION BRAKE AND THE TRANSMISSION BRAKE WAS REPLACED.  THE FLAPS WERE RIGGED AFTER REPLACEMENT OF THE TRANSMISSION BRAKE AND THE FLAP SYSTEM CHECKED GOOD.
